# SDR DALA2017082206336

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 44,178 hours, 19,433 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Fluctuates
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER 1 HOUR 42 MINUTES OF FLIGHT,  THE FIRST OFFICER`S ALTIMETER FLUCTUATED BY 1200 FEET THEN FAILED COMPLETELY.  DECENDED FL 390 FOR FL 290 TO MAINTAIN CLEAR OF RVSM AIRSPACE.   R & R THE FIRST OFFICER`S ALTIMETER IAW AMM 34-13. TESTED GOOD.
